# SDR USAA2011081500018

- Difficulty date: August 1, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,132 hours, 39,688 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

178 BULKHEAD INSP. - CRACK AT TOOLING HOLE OF 178 BULKHEAD VERTICAL BEAM WEB AT WL 180, LBL 5.7.  REPAIRED VERTICAL BEAM WEB AT WL 180, LBL 5.7 IAW B737 SRM 53-10-08, FIG 201 REPAIR 12.
